Per citar aquest document: http://ddd.uab.cat/record/38786
Lie algebras of vector fields and codimension one foliations.
Rybicki, Tomasz

Data: 1990
Resum: The main result is a Pursell-Shanks type theorem for codimension one foliations. This theorem can be viewed as a partial solution of a hypothetical general version of the theorem of Pursell-Shanks . Several propositions and lemmas on foliations are contained in the proof.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 311-321, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34290_11


11 p, 312.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-13, darrera modificació el 2016-06-11



   Favorit i Compartir